# SDR DALA2022042202815

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CRACK INDICATION ON FRAME 68 LH SIDE AT OPEN FASTENER HOLE LOWER OUTBO ARD HOLE 3 AT DOOR STOP FITTING 4 POSITION. CORRECTIVE ACTION: REPAIRED FRAME PER A320 SRM 53-41-12. (2205600)
